# SDR JGVR20171025001

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N350QS
- Make and model: Cessna 680SOV
- Aircraft serial: 68036
- Aircraft time: 10,578 hours, 7,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN BELOW THE EMERGENCY EXIT.  BLENDED THE AREAS OF CORROSION.  DAMAGE WAS FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 51-70-02.   PERFORMED A REPAIR IAW DQ 9951 M1.
